MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL
Model Number 35095
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The stent was returned with the metal cannula, the stent and one accessory for the analysis.The stent was found in good conditions.It was observed the metal cannula was bent/kinked and detached.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No other issues were observed in the devices.
 
Event or Problem Description
Reportable based on device analysis completed on 06feb2024.It was reported that the tube was kinked.A urinary percuflex nephroureteral stent was selected for use.However, during unpacking it was noted that the tube was kink.Another catheter was opened to complete the procedure.There were no patient complications reported.However, device investigations revealed that the metal cannula was detached.

Brand Name
PERCUFLEX NEPHROURETERAL STENT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18797021
Report Number2124215-2024-06957
Device Sequence Number7342496
Product Code FAD
UDI-Device Identifier08714729114079
UDI-Public08714729114079
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model Number35095
Device Catalogue Number35095
Device Lot Number0032099306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown